# SDR 05FDEA01911

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1821 ALONG LBL 10 TO LBL 25.5 FLOORBEAM STRUCTURE FOUND CORRODED.  DISCREPANT FLOOR SUPPORT REMOVED, NEW FLOOR SUPPORT REWORKED   FROM   S2929169X7075T6511 AS PER DRAWING AGA 3814 AND INSTALLED AS PER SRM 51-31-01 VOL II.   CLASSIFIED MINOR AS PER GMM 6-2-100.
